Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

New Smoothing Iterative Block Methods for Linear Systems with Multiple Right-hand Sides

Year:    2006

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 5 : pp. 311–317

Abstract

In the present paper, we propose new smoothing procedures for iterative block methods for solving nonsymmetric linear systems of equations with multiple right-hand sides. These procedures generalize those known for solving linear systems with one right-hand. We first give some properties of these new algorithms. Then new methods such as the global minimal residual smoothing (GMRS) algorithm and the smoothed global biconjugate gradient (SGL-BCG) algorithm are introduced. Finally, numerical examples are given.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22830

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 5 : pp. 311–317

Published online:    2006-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: